# SDR AALA202111187985

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737*
- Aircraft serial: 30093
- Aircraft time: 58,810 hours, 24,440 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN. PERFORMED ADJUSTMENT OF COCKPIT DOOR STRIKER PER AMM 52-51-03.
